Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cough, chest congestion, sinus, numbness in ear canal, levofloxacin, fluticasone propionate

Hi I m male 36 yrs old with pretty good health. I have pretty bad allergies for the last few days , lots of coughing and chest congestion, n sinus drainage. Went to my doc and he prescribed levofloxacin and fluticasone propionate nasal spray . After taking the spray I began feeling excess drainage in the back of my throat and now there is numbness in my right ear canal is this a normal side effect n what do I do aboutM it..: thanks
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi, you have lower respiratory tract infection because you have cough and chest congestion. see your physician for change of antibiotics(probably not responding) along with that take analgesics, expectorants will help. may continue with the nasal spray after a course of antibiotic.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor